# SDR QXEA2018020200036

- Difficulty date: January 30, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 39,597 hours, 41,422 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  RECEIVED A MASTER WARNING FUSELAGE DOOR SWITH LIGHT.  RAN CHECK LIST,  RETURNED TO FIELD.  NO PRESSURE PROBLEMS NOTED. AFT CARGO DOOR RED LIGHT ON MFD ASSOCIATED WITH MASTER WARNING. REMOVED FROM SERVICE.  PSEU INDICATES ABDRLK FAULT UNRSNABLE FAR IN FAULT HISTORY.    ADJUSTED INDUCTANCE CHECK OF ABDRLK PROXIMITY SENSOR TO NOMINAL NEAR RIGGING GAP TOLERANCE IAW AMM 32-61-00-280-801, GAP M/H STARTED AT 8.164, ENDED AT 8.675. OPS TEST GOOD. RETURNED TO SERVICE.
